MathSciNet Relay Station
MathSciNet bibliographic data
MR2238921 (2007e:57024) 57Q45
Kamada, Seiichi; Satoh, Shin; Takabayashi, Manabu The braid index is not additive for the connected sum of 2-knots. Trans. Amer. Math. Soc. 358 (2006), no. 12, 5425–5439 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement